Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Detroit, MI

June 17, 2017Sanilac County, Tuscola County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 17, 2017, 6:05 PM EDT for Sanilac County, Tuscola County, Michigan. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 6:05 PM EDT (22:05 UTC)
Expired
Jun 17, 2017, 7:00 PM EDT
In force
55 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sanilac County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 88 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:34 PM EDTTSTM WND DMGEne Sandusky, MIREPORTS OF TREES DOWN ON MORSE AND SANILAC RD
Jun 17, 6:34 PM EDTTSTM WND DMGSsw Sandusky, MISEVERAL LARGE TREES DOWN IN A YARD NEAR BRIDGEHAMPTON RD AND S CUSTER ST. ALSO NOTED OTHER TREES DOWN AROUND TOWN. REPORTED VIA FACEBOOK
Jun 17, 6:34 PM EDTTSTM WND DMGSw Sandusky, MIREPORTS OF TREES DOWN AROUND WASHINGTON AND SANILAC ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
700 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS53 KDTX 172205
SVRDTX
MIC151-157-172300-
/O.NEW.KDTX.SV.W.0014.170617T2205Z-170617T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
605 PM EDT SAT JUN 17 2017

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southeastern Tuscola County in southeastern Michigan...
  Sanilac County in southeastern Michigan...

* Until 700 PM EDT

* At 605 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Cass City to near Mayville,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near, 
  Cass City around 615 PM EDT. 
  Kingston around 620 PM EDT. 
  Marlette around 625 PM EDT. 
  Argyle around 630 PM EDT. 
  Sandusky around 645 PM EDT. 
  Deckerville, Forestville and Carsonville around 655 PM EDT. 

Other locations impacted by these severe thunderstorms include
Deckerville, Sandusky, Marlette, Port Sanilac, Forestville, Kingston,
Argyle, Applegate, Carsonville and Ellington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4330 8312 4333 8312 4332 8335 4356 8333
      4370 8260 4339 8250 4328 8249
TIME...MOT...LOC 2205Z 251DEG 34KT 4352 8325 4331 8333 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
3 follow-up statements
920 
WWUS53 KDTX 172223
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
623 PM EDT SAT JUN 17 2017

MIC151-157-172300-
/O.CON.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Tuscola MI-Sanilac MI-
623 PM EDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EAST CENTRAL TUSCOLA AND SANILAC COUNTIES...

At 622 PM EDT, severe thunderstorms were located along a line
extending from near Argyle to near Marlette, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Argyle around 630 PM EDT. 
  Sandusky around 645 PM EDT. 
  Deckerville, Forestville and Carsonville around 655 PM EDT. 

Other locations impacted by these severe thunderstorms include
Deckerville, Marlette, Port Sanilac, Forestville, Sandusky, Kingston,
Applegate, Carsonville, Argyle and McGregor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4328 8249 4330 8312 4333 8312 4333 8324
      4359 8319 4369 8265 4369 8261 4370 8260
      4342 8251
TIME...MOT...LOC 2222Z 251DEG 34KT 4357 8303 4336 8312 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
592 
WWUS53 KDTX 172243
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
643 PM EDT SAT JUN 17 2017

MIC157-172253-
/O.CAN.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Tuscola MI-
643 PM EDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TUSCOLA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4328 8249 4330 8307 4363 8298 4369 8265
      4369 8261 4370 8260 4342 8251
TIME...MOT...LOC 2243Z 254DEG 34KT 4362 8276 4332 8288 

$$

MIC151-172300-
/O.CON.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Sanilac MI-
643 PM EDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SANILAC COUNTY...

At 643 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Deckerville to near Peck, moving east
at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Forestville around 655 PM EDT. 
  Croswell, Carsonville and Applegate around 700 PM EDT. 

Other locations impacted by these severe thunderstorms include
Deckerville, Port Sanilac, Forestville, Sandusky, Applegate,
Carsonville, Argyle, McGregor, Snover and Elmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4328 8249 4330 8307 4363 8298 4369 8265
      4369 8261 4370 8260 4342 8251
TIME...MOT...LOC 2243Z 254DEG 34KT 4362 8276 4332 8288 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
581 
WWUS53 KDTX 172300
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
700 PM EDT SAT JUN 17 2017

MIC151-172310-
/O.EXP.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Sanilac MI-
700 PM EDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SANILAC COUNTY HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However heavy 
rain and frequent cloud to ground lightning is still possible with 
these thunderstorms.

LAT...LON 4328 8249 4330 8307 4363 8298 4369 8265
      4369 8261 4370 8260 4342 8251
TIME...MOT...LOC 2300Z 251DEG 34KT 4367 8257 4337 8269 

$$

Mann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:12 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 17, 3:12 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
312 PM EDT Sat Jun 17 2017

.DISCUSSION...

Large thunderstorm complex over Missouri early this morning,
generated a lot of latent heat release, with some of the warming in
the mid levels pushing into southeast Michigan this afternoon, as
500 mb temps rise above -7 C south of M-59. Thus, thinking we are
looking at bulk of shower/thunderstorms late this afternoon/early
this evening north of M-59 where remnant MCV is tracking. Cloud
cover from this morning activity delayed the warming up north, but
MLCAPES have now reached 1000-1500 J/KG up to I-69 corridor. With
mid level jet coming in, helping to boost 0-6 KM Bulk shear to
around 40 knots, storms bear watching for isolated severe threat.

500 MB height falls to accelerate tonight as strong upper
wave/digging trough ejects out of Eastern Montana/Dakotas, reaching
Lake Michigan around 12z Sunday, which looks to be the highest
probability of showers and thunderstorms, and will carry likely pops
with the good large scale forcing late tonight into early Sunday
morning. There is concern possible MCS developing over Western Ohio
Valley early this evening will disrupt our moisture
return/transport, or again lead to a lot of latent heat release and
warming of the mid levels, preventing instability/capes from even
exceeding a 1000 J/KG. None-the-less, 17Z Rap13 indicating 850 MB
computed cape around 1000 J/kg which poses a low chance of severe
with 45+ knot low level jet overhead. Favoring the instability/low
level theta-e ridge axis to be east of the CWA by around 16Z, with
dry conditions expected for the afternoon hours. Deep boundary
layer mixing looks to promote wind gusts at least around 25 knots as
temps recover into the lower 80s with weak post frontal cold
advection.

Cooler/cyclonic northwest flow for Monday as large 500 MB Low tracks
off toward James Bay. 500 MB temps lowering to between -16 to -18 C
over Lower Michigan. Enough surface based instability expected to
generate scattered showers and isolated thunderstorms during the
afternoon, as NAM indicating surface capes up to 1000 J/KG. That may
be a little high as surface dew pts mix down in afternoon as high
temps rise in the 70s, but with low freezing levels, small hail will
be possible, along with gusty winds with the deep/dry sub cloud
layer.

&&

.MARINE...

Moderately strong storm system for early summer will traverse the
central Great Lakes region on Sunday. In advance of this system, a
couple of rounds of showers and thunderstorms are possible, with the
best chances during the first half of Sunday as the cold front
crosses the region. Winds are expected to approach small craft
gusts, but the flow will be predominantly offshore - so waves will
should remain somewhat tempered. The exception will be Saginaw Bay
where longer fetch conditions will become establish behind the front.

&&

.HYDROLOGY...

A very moist atmospheric column will support heavy downpours with
thunderstorm activity through midday Sunday. While coverage will be
somewhat limited, those areas that experience thunderstorms could
see rainfall totals exceeding an inch. This will result in localized
ponding of water and possible short duration flooding in favorable
drainage basins.

&&

.PREV DISCUSSION...
Issued at 129 PM EDT Sat Jun 17 2017

AVIATION...

Unsettled conditions will prevail through the forecast period. There
will be a few opportunities for thunderstorm activity at the area
terminals. The first mainly across the far north during the mid-late
afternoon hours. Expectations are for this activity to struggle
migrating south into the Detroit area terminals. Given there will be
amble resident instability, can't rule out scattered convection
touched off along residual boundaries - so will advertise VCTS in
the mature boundary layer time window. The next prospects for
thunderstorms will be late overnight toward dawn - as organized
upstream activity attempts to work in from the west. Still a great
deal of uncertainty associated with this feature. The final
opportunity will be in advance of the cold front during the late
morning hours Sunday. Otherwise, winds will be somewhat gusty today
in the warm sector, and again Sunday once the surface layer
destabilizes.

For DTW...low chances for thunderstorms through tonight. Will
certainly have to monitor upstream activity toward daybreak. The
best chance for a thunderstorm will be during the late morning hours
on Sunday. Meaningful ceilings will become more prominent overnight
into Sunday morning.

//DTW THRESHOLD PROBABILITIES...

* Low for thunderstorms this evening and tonight.

* Medium for a thunderstorm late Sunday Morning.

* Medium for ceilings aob 5000 ft overnight into Sunday Morning.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...SF
MARINE.......Mann
HYDROLOGY....Mann
AVIATION.....Mann

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 17, 3:41 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
341 PM EDT Sat Jun 17 2017

MIZ047>049-053>055-060>063-068>070-075-076-082-083-181100-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
341 PM EDT Sat Jun 17 2017

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected through this evening, mainly
north of the M-59 corridor. A better chance of thunderstorms and
coverage then expected to develop by sunrise Sunday across all of
southeast Michigan as a cold front approaches. There is a slight
chance of severe thunderstorms with the main hazards being damaging
winds and large hail to about one inch in diameter. Storm motion will
be to the northeast at 35 mph. The stronger thunderstorms will also
produce torrential rainfall, capable of producing rainfall in excess
of 1 inch, which could lead to minor urbanized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Any lingering scattered thunderstorms Sunday morning coming to an
end as the cold front exits east.

Isolated thunderstorms are possible during the afternoon hours of Monday
and Tuesday. Another chance of thunderstorms will then arrive on
Thursday.

.SPOTTER INFORMATION STATEMENT...

Dispatchers, please notify your emergency manager immediately.
Spotter activation may be needed this evening and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-181100-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
341 PM EDT Sat Jun 17 2017

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected through this evening, mainly
over Lake Huron. A better chance of thunderstorms and coverage then
expected to develop by sunrise Sunday across all marine waters
as a cold front approaches. There is a slight chance of severe
thunderstorms with the main hazards being damaging winds and large
hail to about one inch in diameter. Storm motion will be to the
northeast at 35 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Any lingering scattered thunderstorms Sunday morning coming to an
end as the cold front exits east.

Isolated thunderstorms are possible during the afternoon hours of Monday
and Tuesday. Another chance of thunderstorms will then arrive on
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Special weather statement, Jun 17, 4:36 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
436 PM EDT SAT JUN 17 2017

MIZ053-061-172130-
Genesee MI-Saginaw MI-
436 PM EDT SAT JUN 17 2017

...SPECIAL WEATHER STATEMENT...

At 436 PM EDT, Doppler radar indicated a thunderstorm 7 miles
southwest of Marion Springs, or 9 miles southeast of Ithaca, moving
east at 40 mph.

Winds in excess of 30 mph will be possible with this storm.

This strong thunderstorm will be near...
  Marion Springs around 445 PM EDT.
  St. Charles and Oakley around 500 PM EDT.
  Chesaning around 505 PM EDT.
  Montrose around 520 PM EDT.
  Frankenmuth, Clio and Birch Run around 530 PM EDT.

Other locations impacted by this storm include Brant, Nelson,
Shiawassee National Wildlife Refuge, Garfield, Fosters, Fenmore,
Burt, Gera and Layton Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4340 8370 4322 8370 4322 8368 4313 8368
      4312 8393 4313 8393 4313 8437 4334 8437
TIME...MOT...LOC 2036Z 263DEG 33KT 4320 8446

Mann
Local storm report, Jun 17, 5:12 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
512 PM EDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     3 WNW CHESANING         43.21N 84.18W
06/17/2017                   SAGINAW            MI   911 CALL CENTER

            REPORTS OF MULTIPLE TREES AND WIRES DOWN

&&

AMANION
Special weather statement, Jun 17, 5:28 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
528 PM EDT SAT JUN 17 2017

MIZ048-053-054-060>062-172215-
Bay MI-Shiawassee MI-Genesee MI-Tuscola MI-Lapeer MI-Saginaw MI-
528 PM EDT SAT JUN 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR TUSCOLA...NORTHWESTERN LAPEER...
SOUTHEASTERN BAY...EASTERN SAGINAW...NORTHERN SHIAWASSEE AND NORTHERN
GENESEE COUNTIES UNTIL 615 PM EDT...

At 527 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bay City to near Birch Run to near
Henderson. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Frankenmuth, Birch Run, Essexville and Munger around 535 PM EDT.
  Vassar around 540 PM EDT.
  Millington, Otter Lake and Quanicassee around 545 PM EDT.
  Montrose and Fairgrove around 550 PM EDT.
  Flushing, Mayville and Akron around 555 PM EDT.
  Clio, Mount Morris, Unionville and Beecher around 600 PM EDT.
  Flint, Caro, North Branch and Clifford around 605 PM EDT.
  Kingston around 610 PM EDT.

Other locations impacted by these storms include Carrollton, East
Dayton, Arthur, Tuscola, Colling, Wilmot, Wisner, Burt, Ellington and
Buena Vista Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4333 8393 4361 8404 4364 8371 4362 8368
      4364 8366 4367 8313 4328 8312 4309 8346
      4300 8436
TIME...MOT...LOC 2127Z 262DEG 37KT 4356 8391 4327 8373 4305 8419

Mann
Local storm report, Jun 17, 5:35 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
535 PM EDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HEAVY RAIN       5 WSW CHESANING         43.17N 84.21W
06/17/2017  M1.75 INCH       SAGINAW            MI   TRAINED SPOTTER

            40 MINUTE STORMFALL TOTAL

&&

AMANION
Local storm report, Jun 17, 5:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
552 PM EDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     6 SSE MARION SPRINGS    43.17N 84.28W
06/17/2017                   SAGINAW            MI   TRAINED SPOTTER

            REPORT OF MULTIPLE TREES DOWN

&&

AM
Local storm report, Jun 17, 5:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
553 PM EDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HEAVY RAIN       8 S MIDLAND             43.51N 84.23W
06/17/2017  M1.33 INCH       MIDLAND            MI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL

&&

AM

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:23 AM EDTSpecial Weather StatementDTXSaginaw, Sanilac, Tuscola67 min
Jun 17, 10:33 AM EDTSpecial Weather StatementDTXSanilac57 min
Jun 17, 1:40 PM EDTSpecial Weather StatementDTXBay, Midland95 min
Jun 17, 3:44 PM EDTSmall Craft AdvisoryDTX28 hr
Jun 17, 3:45 PM EDTSpecial Weather StatementDTXMidland60 min
Jun 17, 4:14 PM EDTSpecial Weather StatementDTXWayne31 min
Jun 17, 4:36 PM EDTSpecial Weather StatementDTXSaginaw54 min
Jun 17, 4:45 PM EDTSevere Thunderstorm WarningDTXGenesee, Saginaw45 min
Jun 17, 5:28 PM EDTSpecial Weather StatementDTXTuscola47 min
Jun 17, 6:25 PM EDTSpecial Marine WarningDTX95 min
Jun 17, 6:55 PM EDTSpecial Weather StatementDTXGenesee, Lapeer, Shiawassee65 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.